# SDR 9JLA2022072828478

- Difficulty date: July 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N640AK
- Make and model: Cessna 560XL
- Aircraft serial: 5606258
- Aircraft time: 950 hours, 694 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 31418
- Part serial: 6378
- Condition: Defective
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED GRINDING / VIBRATION FROM THE NOSE WHEEL ON LANDING AND ROLLOUT, THE MAINTENANCE PROVIDER REMOVED THE NOSE WHEEL AND FOUND THE WHEEL BEARINGS DEFECTIVE. AN OVERHAULED WHEEL ASSY WAS INSTALLED PER THE AMM AND THE AIRCRAFT WAS RETURNED TO SERVICE
